# SDR C2XA02IA055

- Difficulty date: February 20, 2002
- Submitted: March 9, 2002
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145
- Aircraft serial: 145131
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Cabin
- Part time: 7,290 hours, 4,931 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  DURING "C" CHECK THE LEFT FLOOR BEAM WAS CORRODED AT FR. 59 TO 61.  IAH- MAINTENANCE REMOVED THE CORROSION BETWEEN FRAMES 59 to 61, DRILLED OUT THE CORRODED AREA AND INSTALLED #5 RIVET, TREATED PRIMED AND PAINTED THE AREA, AND. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE AFTER RELEASE FROM "C" CHECK.
